In Reply to: Re: Flu shot cause neurological disorder? posted by Me Too on June 15, 1998 at 00:35:28:
A couple of weeks after a flu shot I began to have crawling, prickling sensations on one side of my face. At first they thought it was Bell's Palsy. Then the sensations were everywhere on both sides. One doctor thinks it is an allergic or auto-immune reaction to the flu shot. That was five years ago. I still have fasciculations, and sensations as well as vertigo and memory problems. No one can find a cause other than maybe the flu shot. Is it possible for a flu shot to cause a neurological disorder?
Four and a half years ago, I had a flu shot. Eight days later, I developed
tingling, fatigue, and a terrible feeling of being not well. It led to
fasciculations and a variety of other symptoms. I've never received a diagnosis
but I was put on Neurontin and Prozac in low doses. I'm better now. You
might want to check out the neuromuscular web forum through Massachussets
General Hospital. We discuss such symptoms, remedies that have helped some,
and are working on a survey to see if we can find similarities. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.